# SDR AWXA200300031

- Difficulty date: January 12, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 47,514 hours, 34,191 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: 405744
- Part serial: 3269
- Condition: Failed
- Location: Shutoff Valve
- Part time: 20,680 hours, 12,895 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE FROM MKE TO PHX FUEL IMBALANCE OCCURRED, CROSS FEED VALVE OPEN LIGHT WAS BRIGHT IN BOTH ON AND OFF POSITIONS. DIVERTED TO DEN WITHOUT FURTHER EVENT. MAINTENANCE REMOVED AND REPLACED FUEL SHUT OFF VALVE ACTUATOR ASSEMBLY LOCATED ON CROSS FEED VALVE IAW BMM 28-22-21-4, OPERATIONAL CHECK WAS GOOD. VENDOR TEARDOWN OF FUEL SHUT OFF VALVE ACTUATOR S/N 3269 CONFIRMED FAILURE OF UNIT. UNIT WAS FOUND CORRODED AND CONTAMINATED WITH MOISTURE CAUSING BEARING TO FREEZE. UNIT COMPLETELY OVERHAULED AND FUNCTIONAL TESTED PER OHM 28-20-33.
